# SDR UPS07850504

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 564932959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 .25 INCH CRACK LWR ROW STA 1749 ON L28R SPLICE AND EXISTING REPAIR THAT IS NOT PER SRO8530032.  REMOVED EXISTING REPAIR AND CUT OUT DAMAGED AREA OF L28R SPLICE AT STA 1749 IAW SRO8530032.  FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS AT STA 1749 L28R IAW SAA EA 008-5330-01-A1044, UPS EO DC8- 5330-27492-A, AND FAA FORM 8100-9.
